# SDR AALA990054

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 711002
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ORD - FLT 814 - EN ROUTE TUL-ORD, DURNG CRUISE, AUTO CONTROLLER FAILED PRIOR TO SWITCHING MANUALLY TO STANDBY MODE.  CABIN OXYGEN MASKS WERE DEPLOYED.  LANDED ORD WITHOUT FURTHER INCIDENT.  TROUBLESHOT SYSTEM AND COULD NOT DUPLICATE ON GROUND.  PRECAUTIONARY REPLACED CABIN PRESSURE CONTROL PANEL.  SYSTEM GROUD CHECKED NORMAL OPERATION.  (M)
